ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об однородной задаче Дирихле для пучка дифференциальных операторов в пространстве вектор-функций

Акопян, Г. С. (1980) Об однородной задаче Дирихле для пучка дифференциальных операторов в пространстве вектор-функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 15 (6). pp. 488-498. ISSN 00002-3043

[img]
Preview
PDF
Download (1425Kb) | Preview
    Item Type: Article
    Additional Information: Վեկտոր-ֆունկցիաների տարածությունում դիֆերենցալ օպերատորների փնջի համար Դիրիխլեի համասեռ խնդիրը։ On the homogenous Dirichlet problem for a bundle of differential operators in a space of vector-functions.
    Uncontrolled Keywords: Հակոբյան Գ. Ս., Akopian G. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Feb 2013 11:33
    Last Modified: 21 Feb 2013 11:33
    URI: http://mathematics.asj-oa.am/id/eprint/1636

    Actions (login required)

    View Item